# SDR ABXA2011032713

- Difficulty date: March 27, 2011
- Submitted: March 31, 2011
- Operation: Air carrier
- Aircraft: N788AX
- Make and model: Boeing 767281
- Aircraft serial: 23021
- Aircraft time: 49,655 hours, 38,568 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 114T221717
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEADING EDGE RIB I/B OF NR 3 SLAT O/B AUX TRACK HAS CORROSION AROUND NUT PLATES.  REMOVED AND REPLACED L/E RIB I/B OF NR 3 SLAT O/B AUX TRACK IAW B767 SRM 51-40-02.
